Publication
Title
Many-body diffusion and path integrals for identical particles
Author
Language
English
Source (journal)
Physical review : E : statistical, nonlinear, and soft matter physics / American Physical Society. - Melville, N.Y., 2001 - 2015
Publication
Melville, N.Y. : American Physical Society, 1996
ISSN
1539-3755 [print]
1550-2376 [online]
Volume/pages
53(1996), p. 4467-4476
ISI
A1996UM61700034
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 07.09.2017
To cite this reference